Nonhomogeneous Nonlinear Dirichlet Problems with a -Superlinear Reaction
Leszek Gasiński and
Nikolaos S. Papageorgiou
Abstract and Applied Analysis, 2012, vol. 2012, 1-28
Abstract:
We consider a nonlinear Dirichlet elliptic equation driven by a nonhomogeneous differential operator and with a Carathéodory reaction , whose primitive is -superlinear near , but need not satisfy the usual in such cases, the Ambrosetti-Rabinowitz condition. Using a combination of variational methods with the Morse theory (critical groups), we show that the problem has at least three nontrivial smooth solutions. Our result unifies the study of “superlinear†equations monitored by some differential operators of interest like the -Laplacian, the -Laplacian, and the -generalized mean curvature operator.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/918271.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/918271.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:918271
DOI: 10.1155/2012/918271
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().